Children's Benadryl Allergy Plus Congestion Liquid Medicine gives your child effective relief from allergy symptoms as well as nasal congestion and sinus pressure. This kids' allergy liquid contains 12.5 mg of the antihistamine diphenhydramine HCl, and 5 mg of the decongestant phenylephrine HCl, in every 5 mL dose to relieve indoor and outdoor allergy symptoms such as runny nose, sneezing, itchy nose and throat, itchy, watery eyes, nasal congestion, and sinus pressure and congestion. Available in kid-friendly grape flavor, this children's allergy medicine is alcohol- and sugar-free and is intended for children ages 6 to 11. Help alleviate your child's allergy and sinus congestion symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.
While hama mall strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending update on our site. Although items may occasionally ship with alternate packaging, freshness is always guaranteed. We recommend that you read labels, warnings and directions of all products before use and not rely solely on the information provided by hama mall
- Opens in a new window.